Alert archive / Iowa / Flash Flood Warnings in 2004
Flash Flood Warning 23, NWS Quad Cities, IA
NWS Quad Cities, IA issued this flash flood warning at Jun 16, 2004, 2:17 PM CDT for Buchanan County, Iowa. It was in force for 9 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2004, 2:17 PM CDT (19:17 UTC)
- Expired
- Jun 16, 2004, 11:15 PM CDT
- In force
- 9 hr
- Issued by
- NWS Quad Cities, IA
- Area
- Counties, with a storm outline in the text
County Buchanan County, IA
The radar
The Quad Cities radar (KDVN), 147 km from the middle of the area, began a volume at 19:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 3:20 PM CDT | FLASH FLOOD | 3 Sw Aurora, IA | ON THE EAST BRANCH OF BUFFALO CREEK AT 130TH STREET...A ROAD WAS WASHED OUT AND WATER WAS OVER THE ROAD. |
| Jun 16, 5:00 PM CDT | FLASH FLOOD | 4 E Jesup, IA | WATER OVER HIGHWAY 939 EAST OF TOWN. TIME ESTIMATED. |
| Jun 16, 5:00 PM CDT | FLASH FLOOD | Jesup, IA | WATER UP TO CAR BUMPERS IN LOW AREAS. TIME ESTIMATED. |
| Jun 16, 5:25 PM CDT | HEAVY RAIN 2 | Jesup, IA | 1.75 TO 2.00 INCHES OF RAIN IN ABOUT AN HOUR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 63 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 7.3 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 846 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 791 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KDVN 161924
FFWDVN
IAC019-170415-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
217 PM CDT WED JUN 16 2004
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BUCHANAN COUNTY IN NORTHEAST IOWA
* UNTIL 1115 PM CDT
* AT 214 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN WITH SLOW MOVING THUNDERSTORMS OVER MUCH
OF THE COUNTY. DOPPLER RADAR ESTIMATES THAT 1 TO 1.5 INCHES OF RAIN
HAS FALLEN IN THE LAST HOUR AND A HALF FROM JUST SOUTHWEST
OF INDEPENDENCE...TO NEAR AURORA. THIS HEAVY RAIN IS FALLING ON
ALREADY SATURATED GROUND FROM HEAVY RAIN THIS MORNING...AND
THEREFORE WILL INCREASE THE LIKELIHOOD OF FLASH FLOODING THROUGHOUT
THE COUNTY.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WINTHROP...
STANLEY...ROWLEY...QUASQUETON...LAMONT...JESUP...HAZLETON...
INDEPENDENCE AND AURORA.
EXCESSIVE RUNOFF FROM THESE STORMS WILL CAUSE FLOODING OF
FLOOD-PRONE AND LOW LYING AREAS. MOVE IMMEDIATELY FROM THESE AREAS
TO HIGHER GROUND.
DO NOT DRIVE ON FLOODED ROADS. MOST FATALITIES OCCUR IN VEHICLES
SWEPT AWAY IN FLOOD WATERS AS SHALLOW AS 1 FOOT.
FLOODING OF SMALL STREAMS AND CREEKS...HIGHWAYS AND STREETS...
UNDERPASSES AND LOW LYING URBAN AND RURAL AREAS IS LIKELY.
LAT...LON 4264 9203 4264 9162 4247 9161 4235 9170
4236 9206 4258 9208
$$
MCCLURE4 follow-up statements
000 WGUS73 KDVN 162107 FFSDVN IAC019-170415- FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 406 PM CDT WED JUN 16 2004 ...FLASH FLOOD WARNING CONTINUES FOR BUCHANAN COUNTY UNTIL 1115 PM CDT... AT 4:00 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWS HEAVY RAIN PRODUCING THUNDERSTORMS MOVING BACK INTO THE COUNTY FROM CENTRAL IOWA. DOPPLER RADAR AND REPORTS FROM BUCHANAN COUNTY EMERGENCY MANAGEMENT SHOW WIDESPREAD RAINFALL AMOUNTS OF 2 TO 4 INCHES HAVE OCCURRED SINCE THIS MORNING MAINLY OVER NORTHWEST PORTIONS OF THE COUNTY FROM JESUP AND WEST OF INDEPENDENCE...TO OTTERVILLE...FAIRBANK...HAZLETON...STANLEY AND AURORA. BUCHANAN COUNTY EMERGENCY MANAGEMENT ALSO REPORTED THAT A ROAD WAS WASHED OUT ON THE EAST BRANCH OF BUFFALO CREEK AT 130TH STREET. ANY ADDITIONAL HEAVY RAIN WILL AGGRAVATE ANY ONGOING FLOODING...OR RESULT IN NEW FLOODING DUE TO THE SATURATED GROUND. DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE WATER MAY BE TOO DEEP TO CROSS SAFELY OR THE ROAD COULD BE WASHED OUT. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY. REPORT ANY HIGH WATER OR FLASH FLOODING TO YOUR NEAREST LOCAL LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES. $$ NICHOLS
000 WGUS73 KDVN 170042 FFSDVN IAC019-170415- FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 742 PM CDT WED JUN 16 2004 ...FLASH FLOOD WARNING CONTINUES FOR BUCHANAN COUNTY UNTIL 1115 PM... NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWS AN AREA OF SHOWERS AND ISOLATED THUNDERSTORMS OVER WESTER BUCHANAN COUNTY. THIS PRECIPITATION WILL MOVE EAST AND SHOULD EXIT THE COUNTY BY 845 PM. THIS ADDITIONAL RAINFALL WILL NOT BE QUITE AS HEAVY...BUT ANOTHER QUARTER TO ONE HALF INCH WILL BE POSSIBLE. AT 730 PM...KCRG TELEVISION STATION IN CEDAR RAPIDS REPORTED THAT MALONE CREEK IN INDEPENDENCE WAS OUT OF ITS BANKS. EVEN THOUGH THE RAIN WILL BE DIMINISHING IN THE NEXT 1 TO 2 HOURS...MANY CREEKS WILL REMAIN SWOLLEN AND OUT OF THEIR BANKS...AND WATER WILL REMAIN HIGH IN LOW LYING OR POORLY DRAINED AREAS. DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE WATER MAY BE TOO DEEP TO CROSS SAFELY OR THE ROAD COULD BE WASHED OUT. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY. REPORT ANY HIGH WATER OR FLASH FLOODING TO YOUR NEAREST LOCAL LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES. $$ MCCLURE
000 WGUS73 KDVN 170043 CCA FFSDVN IAC019-170415- FLASH FLOOD STATEMENT...CORRECTED REPORT INFORMATION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 742 PM CDT WED JUN 16 2004 ...FLASH FLOOD WARNING CONTINUES FOR BUCHANAN COUNTY UNTIL 1115 PM... NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWS AN AREA OF SHOWERS AND ISOLATED THUNDERSTORMS OVER WESTER BUCHANAN COUNTY. THIS PRECIPITATION WILL MOVE EAST AND SHOULD EXIT THE COUNTY BY 845 PM. THIS ADDITIONAL RAINFALL WILL NOT BE QUITE AS HEAVY...BUT ANOTHER QUARTER TO ONE HALF INCH WILL BE POSSIBLE. AT 730 PM...KGAN TELEVISION STATION IN CEDAR RAPIDS REPORTED THAT MALONE CREEK IN INDEPENDENCE WAS OUT OF ITS BANKS. EVEN THOUGH THE RAIN WILL BE DIMINISHING IN THE NEXT 1 TO 2 HOURS...MANY CREEKS WILL REMAIN SWOLLEN AND OUT OF THEIR BANKS...AND WATER WILL REMAIN HIGH IN LOW LYING OR POORLY DRAINED AREAS. DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE WATER MAY BE TOO DEEP TO CROSS SAFELY OR THE ROAD COULD BE WASHED OUT. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY. REPORT ANY HIGH WATER OR FLASH FLOODING TO YOUR NEAREST LOCAL LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES. $$ MCCLURE
000 WGUS73 KDVN 170416 FFSDVN IAC019-170445- FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1115 PM CDT WED JUN 16 2004 ...THE FLASH FLOOD WARNING WHICH WAS IN EFFECT UNTIL 1115 PM CDT FOR BUCHANAN COUNTY HAS BEEN ALLOWED TO EXPIRE... THE HEAVY RAINFALL HAS ENDED OVER THE WARNED AREA. STREAMS AND CREEKS ARE RECEDING...ENDING THE FLOOD THREAT. EVEN THOUGH STREAMS AND CREEKS WERE RECEDING...SOME ROADWAYS MAY STILL BE COVERED WITH WATER. MOTORISTS ARE ADVISED TO AVOID DRIVING THROUGH FLOODED ROADWAYS. $$ 14
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at Jun 16, 4:41 AM CDT, 9 hours 36 minutes earlier.
Area forecast discussion, Jun 16, 4:41 AM CDT, 9 hours 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 441 AM CDT WED JUN 16 2004 .SYNOPSIS... SOME PESKY SHOWERS/WEAK THUNDERSTORMS AFFECTING THE WESTERN FRINGES OF THE CWA THIS MORNING...THEY APPEAR TO BE FORMING IN AN AREA OF MID LEVEL SHEAR AND CONVERGENCE...WITH THE ASSISTANCE OF THE EAST TO WEST MOISTURE GRADIENT...AND A WEAK LOBE OF VORTICITY FROM A MAX TO THE SOUTHEAST OF THE PRECIP. VERY WEAK...VERY UNFOCUSED...BUT THERE. GOOD OLD ISOLATED STRIKES AGAIN. IN THE SYNOPTIC SCALE...THE UPPER LEVEL WESTERLY FLOW ALOFT CONTINUES...WITH ENOUGH WIGGLES IN THE FLOW TO MAKE THINGS VERY INTERESTING. THIS IS IN THE NORTHERN STREAM. A TROPICAL LOW HAS BEEN DRAWN NORTH TO OVER THE SOUTHERN PLAINS...BRINGING LOTS OF MOISTURE TO THE AIRMASS THERE. AT THE SURFACE...THE SURFACE FRONT DRAPED FROM NORTHERN MINNESOTA TO CENTRAL KANSAS HAS CONVECTION ALL ALONG ITS LENGTH THIS MORNING...WITH THE STRONGEST MCS FEATURE OVER EASTERN NEBRASKA. .SHORT TERM...(TODAY AND TONIGHT) MAIN CONCERN...AS IT HAS BEEN FOR SEVERAL DAYS...IS THE CONVECTIVE TRENDS. ETA APPEARS TO HAVE THE BETTER INITIALIZATION THIS MORNING...WITH THE GFS NOT ONLY HAVING POORLY DEPICTED THE MID LEVEL MOISTURE FIELDS THIS MORNING...BUT IS ALSO SUFFERING FROM FEEDBACK ISSUES AS EARLY AS 18Z TODAY. IT IS INTERESTING TO NOTE THAT THE MODELS PICK UP ON SOMETHING DEVELOPING IN SOUTHEAST IOWA THIS MORNING...BUT CONSIDERING RADAR TRENDS HAVE GONE OVERBOARD WITH IT. FEEL FAIRLY STRONGLY THAT IT WILL FOLLOW DIURNAL TRENDS AND NOT ONLY DIMINISH AFTER SUNRISE...BUT ALSO SHOULD SHIFT NORTH OF THE CWA BY 8-9 AM THIS MORNING. THEN...WITH MID LEVEL CLOUDS STILL TO BE QUITE THICK OVER THE AREA...HEATING WILL AGAIN BE LIMITED OVER THE AREA...THOUGH HAVE A RELATIVELY WARM START THIS MORNING AND WE SHOULD GET CLOSE TO TUESDAYS HIGHS. LOOKS LIKE IT MIGHT BREAK OUT IN SUNSHINE IN THE SOUTH FOR A SHORT WHILE THIS MORNING...AND HAVE ALLOWED A LITTLE MORE WARMING THERE. THE FRONT POSITIONED OVER THE PLAINS WILL SLOWLY DROP SOUTHEAST TOWARDS THE AREA TODAY. THINK THAT PERHAPS THE MODELS ARE TOO FAST WITH THIS MOVEMENT DUE TO THE STRENGTH OF THE TROPICAL SYSTEM WITH ITS DENSE AIRMASS...AND FRONT WILL NOT BE ABLE TO AFFECT CWA UNTIL AFTERNOON. PRETTY DECENT CONFIDENCE THE SOMEWHERE WILL GET PRECIP THIS AFTERNOON...BUT COULD NOT NARROW DOWN TO A SPECIFIC AREA SO LEFT THINGS WITH LIKELY EVERYWHERE. SIMILAR STORY FOR TONIGHT WITH THE FRONT IN THE VICINITY. IF THE FRONT DOES SLOW DOWN...THE FOCUS WILL BE THE NORTHERN CWA...WHICH IT APPEARS THAT THE MODELS ARE ALREADY HITTING PRETTY HARD. SO...WENT WITH A HIGH LIKELY AND DAY CREW CAN REFINE IF IT CONTINUES TO LOOK GOOD. SEVERE THREAT LOOKS SOMEWHAT LIMITED. HEATING IS A REAL ISSUE...AND THOUGH WE ARE GETTING PLENTY OF MOISTURE AND SHEAR...INSTABILITY NOT ENOUGH FOR REALLY DEEP STRONG CONVECTION. THIS LEAVING US WITH A FEW HAILERS AND WIND PRODUCERS...BUT NOT MUCH ELSE...AND SHOULD BE LIMITED TO THE AFTERNOON AND EVENING HOURS. OVERNIGHT TO TRANSITION TO HEAVY RAIN...WITH MAINLY STRATIFORM RAINFALL AND EMBEDDED THUNDER. HAVE HELD OFF ON FLOOD WATCH FOR NOW...MUCH DEPENDS ON WHERE THE AFTERNOON CONVECTION SET UP...AND HOW FAR SOUTH THAT FRONT CAN MAKE IT. ONCE THESE VARIABLES CAN BE REFINED...FLOOD WATCH COULD BE ISSUED. WE HAVE A NUMBER OF RIVERS ALREADY IN FLOOD...AND MANY LOCATIONS SIGNIFICANTLY ABOVE NORMAL ON SEASONAL PRECIP AND ARE ALREADY TOO WET. ...LE... && .LONG TERM...(THURSDAY THROUGH TUESDAY)...FOCUS CONTINUES TO BE ON RAIN CHANCES THROUGHOUT. 00Z MEDIUM RANGE GUIDANCE CONTINUES SEVERAL DAY TREND OF BACKING OFF TREND OF UPPER LEVEL HUDSON BAY LOW SETTLING SOUTHWARD AND RESULTING NW FLOW OVER CWA. ONLY UKMET SHOWS HINT OF THIS HAPPENING BRIEFLY MONDAY..WHILE GFS NO LONGER ADVERTISES THIS WITH PERSISTENT ZONAL FLOW RETURNING IN BOTH MODELS BY DAY 7. WITH LOW CONFIDENCE IN LONG TERM...FEW CHANGES TO WEEKEND AND BEYOND KEEPING TSRA CHANCES MON SINCE ALREADY INTRODUCED AND THEN DRY BEYOND. MAY NEED ADDITIONAL CHANCES TUE AND WED WITH RETURN TO ACTIVE ZONAL FLOW BUT WILL HOLD OFF UNTIL MODELS TO STABILIZE SOME. IN NEARER TERM...THURSDAY WILL HAVE DIVERGENT FLOW AT H5 WITH ENTRANCE REGION TO H2 JET OVER NORTHERN GREAT LAKES AND FRONT DRAPED ACROSS SOUTHERN CWA FOR LIKELY POPS. LEFT IN MENTION OF HEAVY RAIN...BUT TRIMMED BACK MENTION OF THUNDER WITH SATURATED SOUNDINGS. OVERALL...NOT IMPRESSED WITH LOW LEVEL CONVERGENCE ALONG FRONT OR AMOUNT OF QG FORCING FOR HEAVY RAIN POTENTIAL...BUT CANNOT RULE OUT WITH HIGH PRECIP H20. FOLLOWED ETA FIRST SEVERAL PERIODS AS IT HAD BETTER INITIALIZATION OF LOW LEVEL MOISTURE FIELDS. RAIN SHOULD END THU NIGHT AS FRONT PUSHES WELL TO SOUTH AND RIDGE POKING INTO NORTHERN PLAINS WILL BRING DRIER NORTHEAST FLOW. THIS RIDGE TO DOMINATE FRIDAY WITH THE FRONT WELL TO SOUTH FROM KS TO OHIO RIVER VALLEY. LARGE DISAGREEMENTS BETWEEN ETA AND GFS WITH H85 RETURN FLOW AND SURFACE HIGH INFLUENCE FRI NIGHT INTO SAT. 06Z ETA KEEPS US IN DRY NE FLOW AROUND HIGH INTO EARLY SATURDAY...WHILE GFS HAS HIGH PUSHING OFF TO GREAT LAKES AND FRONT LIFTING BACK TO MO BORDER BY SAT NIGHT. FOR NOW WILL KEEP FORECAST IN LINE WITH GFS WITH CHANCE POPS LATE FRIDAY NIGHT INTO SAT NIGHT. ...DLS... && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && LE/DLS
Hazardous weather outlook, Jun 16, 5:24 AM CDT, 8 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 524 AM CDT WED JUN 16 2004 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-171100- BENTON IA-BUCHANAN IA-BUREAU IL-CARROLL IL-CEDAR IA-CLARK MO- CLINTON IA-DELAWARE IA-DES MOINES IA-DUBUQUE IA-HANCOCK IL- HENDERSON IL-HENRY IA-HENRY IL-IOWA IA-JACKSON IA-JEFFERSON IA- JO DAVIESS IL-JOHNSON IA-JONES IA-KEOKUK IA-LEE IA-LINN IA-LOUISA IA- MCDONOUGH IL-MERCER IL-MUSCATINE IA-PUTNAM IL-ROCK ISLAND IL- SCOTLAND MO-SCOTT IA-STEPHENSON IL-VAN BUREN IA-WARREN IL- WASHINGTON IA-WHITESIDE IL- 524 AM CDT WED JUN 16 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA... EAST CENTRAL IOWA...SOUTHEAST IOWA...NORTHWEST ILLINOIS...NORTH CENTRAL ILLINOIS...WEST CENTRAL ILLINOIS AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS THE OUTLOOK AREA NORTHWEST OF A LINE FROM FREEPORT THROUGH THE QUAD CITIES... MOUNT PLEASANT...TO MEMPHIS MISSOURI. SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS EASTERN IOWA NORTH OF HIGHWAY 30 UNTIL MID MORNING. THE MAIN THREAT FROM THESE STORMS WILL BE LOCALLY HEAVY RAINFALL WITH RAIN AMOUNTS AS HIGH ONE INCH IN LESS THAN AN HOUR. LATER THIS AFTERNOON...THUNDERSTORMS WILL DEVELOP ACROSS THE OUTLOOK AREA. THERE WILL BE A SMALL THREAT OF DAMAGING WIND AND LARGE HAIL WITH STORMS...ESPECIALLY OVER EAST CENTRAL AND SOUTHEAST IOWA. A BRIEF WEAK TORNADO IS ALSO POSSIBLE. ALL THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL AMOUNTS ACROSS THE ENTIRE AREA. TONIGHT...WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED OVER THE AREA. THE MAIN THREAT WILL BE HEAVY RAIN WITH LOCAL RAINFALL AMOUNTS AS HIGH AS 2 TO 3 INCHES. THIS MAY LEAD TO MINOR FLASH FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY RAIN AND THUNDERSTORMS WILL CONTINUE THROUGH MUCH OF THURSDAY. LOCALLY HEAVY RAINFALL AND MINOR FLOODING WILL BE POSSIBLE. ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED FRIDAY NIGHT INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EARLY EVENING. DLS
In the hours before
Local storm report, Jun 16, 12:19 PM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1219 PM CDT WED JUN 16 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0602 AM FLASH FLOOD 4 E FAIRBANK 42.64N 91.97W
06/16/2004 BUCHANAN IA PUBLIC
HIGHWAY 281 CLOSED NEAR INTERSECTION OF COUNTY ROAD W13.
0545 AM FLASH FLOOD 1 N HAZLETON 42.63N 91.91W
06/16/2004 BUCHANAN IA EMERGENCY MNGR
HIGHWAY 281 CLOSED JUST WEST OF HIGHWAY 150 INTERSECTION.
WATER OVER ROAD FOR 30 MINUTES.
&&
BLACKThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 5:58 AM CDT | Flash Flood Warning | DVN | Buchanan | 4 hr |
| Jun 16, 3:29 PM CDT | Flash Flood Warning | DVN | Clinton | 9 hr |
| Jun 16, 6:17 PM CDT | Flash Flood Warning | DVN | Delaware, Dubuque, Jones | 9 hr |
Nearby
Flash Flood Warnings in Iowa, 2004Every flash flood warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.